# SDR UIEA2019011902982

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,973 hours, 20,148 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LEFT ENGINE TAI VALVE ( PERFORMED FIM 30-21 FT 805 THEN PERFORMED FIM 31-41 FT 812. PERFORMED ENGINE RUN PER STEP 2. NO EICAS MESSAGE NOTED. OK FOR SERVICE. ENGINE RUN PERFORMED PER AMM 72-00-00 )
